# SDR ASOA04595

- Difficulty date: August 14, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT CARGO COMPARTMENT FLOOR SUPPORT ANGLES AT FS 621, LBL 27 AND RBL 27 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT CARGO COMPARTMENT FLOOR SUPPORT ANGLES AT FS 621, LBL 27 AND RBL 27 IAW ASA EO 600-53-0105.  (M)
